# SDR EISA99001

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Box
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED CARGO LIGH TON FLIGHT ENGINEERS PANEL ILLUMINATED, CHECK MASTER CONTROL OF CARGO DOOR AND HOOKS UNLOCKED LIGHT ILLUMINATED.  CHECKLIST (ABNORMAL) COMPLETED NR 4 AMBER LIGHT ON CARGO DOOR MASTER CONTROL BOX WAS ILLUMINATED.  CLIMBING THROUGH 17,000 FEET, A LOUD BANG WAS HEARD.  CLIMBING THROUGH 20,000 FEET, RED CARGO LIGHT ILLUMINATED.  PERFORMED INSPECTION AS PER AERONAUTICAL ENGINEERS 727-200 CARGO DOOR CONVERSION MANUAL, CHAPTER 7.  NO DEFECTS NOTED.  (M)
